# SDR 2025FA0000357

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: General aviation
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12431
- Aircraft time: 2,748 hours
- Engine: Lyc IO360L2A
- Engine time: 424 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Piston
- Part number: 98820125
- Condition: Clogged
- Location: Brake Caliper
- Part time: 2,748 hours
- Component: Master Cylinder, Cessna
- Component part number: 98820107
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE LOCKED UP WHEN TAXIING TO RUNWAY, AIRCRAFT WENT INTO THE GRASS. NO DAMAGE TO AIRCRAFT.
